Alert archive / Kentucky / River Flood Warnings in 2018

River Flood Warning 41, NWS Louisville, KY

September 23, 2018Bourbon County, Kentucky

NWS Louisville, KY issued this river flood warning at Sep 23, 2018, 1:21 PM EDT for Bourbon County, Kentucky. It took effect at Sep 23, 2018, 3:22 PM EDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Sep 23, 2018, 1:21 PM EDT (17:21 UTC)
In effect from
Sep 23, 2018, 3:22 PM EDT
Expired
Sep 26, 2018, 10:06 PM EDT
In force
3 days
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
Moderate

County Bourbon County, KY

The radar

The Jackson,KY radar (KJKL), 100 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Stoner Creek at Paris (PRSK2). The gauge peaked at 18.94 ft at Sep 25, 2018, 7:00 AM EDT.

actionminormoderate152009/2309/2409/2509/2609/2709/28
Action stage
16 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03251900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

503 
WGUS43 KLMK 231721
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Louisville KY
121 PM EDT Sun Sep 23 2018

...The National Weather Service in Louisville KY has issued a Flood 
Warning for the following rivers in Kentucky... 

  Stoner Creek at Paris

affecting the following counties in Kentucky...Bourbon.

.Heavy rain over the last several hours will cause the river to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC017-241120-
/O.NEW.KLMK.FL.W.0041.180923T1946Z-180925T0100Z/
/PRSK2.2.ER.180923T1946Z.180924T0300Z.180924T1900Z.NO/
121 PM EDT Sun Sep 23 2018

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Stoner Creek at Paris.
* until Monday evening.
* At 12:15 PM Sunday the stage was 14.6 feet. 
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 23.0 feet by tonight. The river will fall 
  below flood stage by Monday afternoon.
* Impact...At 22.0 feet...Water in the yards of homes along Taylor, 
  Chambers, Stoner Avenues and Catherine Street.
* Flood History...This crest compares to a previous crest of 23.1  
  feet on May 31 2004.

&&

LAT...LON 3804 8413 3816 8425 3829 8433 3835 8422
      3823 8414 3811 8401             

$$

SSC
8 follow-up statements
752 
WGUS83 KLMK 231910
FLSLMK
Flood Statement 
National Weather Service Louisville KY
310 PM EDT Sun Sep 23 2018

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Stoner Creek at Paris 
 
affecting the following counties in Kentucky...Bourbon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC017-240449-
/O.EXT.KLMK.FL.W.0041.180923T1922Z-180924T0449Z/
/PRSK2.1.ER.180923T1922Z.180923T2100Z.180923T2249Z.NO/
310 PM EDT Sun Sep 23 2018

The Flood Warning continues for
  the Stoner Creek at Paris.
* until late tonight.
* At  2:15 PM Sunday the stage was 17.5 feet. 
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 18.9 feet by late this afternoon. The 
  river will fall below flood stage by this evening.
* Impact...At 18.0 feet...Water floods a few low roads on right bank 
  of creek.
* Flood History...This crest compares to a previous crest of 18.9  
  feet on Nov 13 2003.

&&

LAT...LON 3804 8413 3816 8425 3829 8433 3835 8422
      3823 8414 3811 8401             

$$

SSC
315 
WGUS83 KLMK 240353
FLSLMK
Flood Statement 
National Weather Service Louisville KY
1153 PM EDT Sun Sep 23 2018

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Stoner Creek at Paris 
 
affecting the following counties in Kentucky...Bourbon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC017-242153-
/O.EXT.KLMK.FL.W.0041.000000T0000Z-180926T0600Z/
/PRSK2.1.ER.180924T1430Z.180925T0100Z.180926T0000Z.NO/
1153 PM EDT Sun Sep 23 2018

The Flood Warning continues for
  the Stoner Creek at Paris.
* until late Tuesday night.
* At 11:15 PM Sunday the stage was 17.7 feet. 
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday late morning and 
  continue to rise to near 20.3 feet by Monday late evening. The 
  river will fall below flood stage by Tuesday evening.

&&

LAT...LON 3804 8413 3816 8425 3829 8433 3835 8422
      3823 8414 3811 8401             

$$

JMB
959 
WGUS83 KLMK 241746
FLSLMK
Flood Statement 
National Weather Service Louisville KY
146 PM EDT Mon Sep 24 2018

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Stoner Creek at Paris 
 
affecting the following counties in Kentucky...Bourbon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC017-250345-
/O.EXT.KLMK.FL.W.0041.000000T0000Z-000000T0000Z/
/PRSK2.1.ER.180924T0745Z.180925T1200Z.000000T0000Z.NO/
146 PM EDT Mon Sep 24 2018

The Flood Warning continues for
  the Stoner Creek at Paris.
* until further notice.
* At  1:15 PM Monday the stage was 17.2 feet. 
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 20.5 feet by Tuesday morning.
* Impact...At 20.0 feet...Water enter yards of homes downstream of 
  water plant. Parts of the Garrard Park flood.
* Flood History...This crest compares to a previous crest of 19.4  
  feet on Jun 24 2017.

&&

LAT...LON 3804 8413 3816 8425 3829 8433 3835 8422
      3823 8414 3811 8401             

$$

MRC
888 
WGUS83 KLMK 250338
FLSLMK
Flood Statement 
National Weather Service Louisville KY
1138 PM EDT Mon Sep 24 2018

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Stoner Creek at Paris 
 
affecting the following counties in Kentucky...Bourbon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC017-252137-
/O.EXT.KLMK.FL.W.0041.000000T0000Z-180926T0600Z/
/PRSK2.1.ER.180924T0745Z.180925T0900Z.180926T0000Z.NO/
1138 PM EDT Mon Sep 24 2018

The Flood Warning continues for
  the Stoner Creek at Paris.
* until late Tuesday night.
* At 11:15 PM Monday the stage was 18.5 feet. 
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.6 feet by 
  early Tuesday. The river will fall below flood stage Tuesday 
  evening.
* Impact...At 20.0 feet...Water enter yards of homes downstream of 
  water plant. Parts of the Garrard Park flood.
* Flood History...This crest compares to a previous crest of 20.5  
  feet on Feb 17 2003.

&&

LAT...LON 3804 8413 3816 8425 3829 8433 3835 8422
      3823 8414 3811 8401             

$$

JMB
697 
WGUS83 KLMK 251544
FLSLMK
Flood Statement 
National Weather Service Louisville KY
1144 AM EDT Tue Sep 25 2018

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Stoner Creek at Paris 
  Licking River at Blue Licks Spring 
 
affecting the following counties in Kentucky...Bourbon...Nicholas...
Robertson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC017-260344-
/O.EXT.KLMK.FL.W.0041.000000T0000Z-000000T0000Z/
/PRSK2.1.ER.180924T0745Z.180925T2300Z.000000T0000Z.NO/
1144 AM EDT Tue Sep 25 2018

The Flood Warning continues for
  the Stoner Creek at Paris.
* until further notice.
* At 11:15 AM Tuesday the stage was 18.7 feet. 
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.2 feet by this
  evening then begin falling.

&&

LAT...LON 3804 8413 3816 8425 3829 8433 3835 8422
      3823 8414 3811 8401             

$$

KYC181-201-260344-
/O.EXT.KLMK.FL.W.0043.000000T0000Z-180928T1800Z/
/BLSK2.1.ER.180924T0713Z.180925T1115Z.180928T1200Z.NO/
1144 AM EDT Tue Sep 25 2018

The Flood Warning continues for
  the Licking River at Blue Licks Spring.
* until Friday afternoon.
* At 11:00 AM Tuesday the stage was 30.7 feet. 
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Friday morning.

&&

LAT...LON 3828 8387 3847 8417 3857 8426 3858 8413
      3848 8401 3835 8379             

$$

MRC
328 
WGUS83 KLMK 260313
FLSLMK
Flood Statement 
National Weather Service Louisville KY
1113 PM EDT Tue Sep 25 2018

...The Flood Warning continues for the following rivers in 
Kentucky...

  Stoner Creek at Paris 
 
affecting the following counties in Kentucky...Bourbon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC017-262113-
/O.CON.KLMK.FL.W.0041.000000T0000Z-000000T0000Z/
/PRSK2.1.ER.180924T0745Z.180926T0400Z.000000T0000Z.NO/
1113 PM EDT Tue Sep 25 2018

The Flood Warning continues for
  the Stoner Creek at Paris.
* until further notice.
* At 10:15 PM Tuesday the stage was 17.9 feet. 
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 19.2 feet by after midnight Wednesday.
* Impact...At 20.0 feet...Water enter yards of homes downstream of 
  water plant. Parts of the Garrard Park flood.
* Flood History...This crest compares to a previous crest of 19.2  
  feet on Feb 12 1998.

&&

LAT...LON 3804 8413 3816 8425 3829 8433 3835 8422
      3823 8414 3811 8401             

$$
901 
WGUS83 KLMK 262337
FLSLMK
Flood Statement 
National Weather Service Louisville KY
737 PM EDT Wed Sep 26 2018

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Stoner Creek at Paris 
 
affecting the following counties in Kentucky...Bourbon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC017-271000-
/O.EXT.KLMK.FL.W.0041.000000T0000Z-180927T1000Z/
/PRSK2.1.ER.180924T0745Z.180925T1015Z.180927T0400Z.NO/
737 PM EDT Wed Sep 26 2018

The Flood Warning continues for
  the Stoner Creek at Paris.
* until Thursday morning.
* At  7:15 PM Wednesday the stage was 18.1 feet. 
* Flood stage is 18.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will fall below flood stage after midnight 
  tonight.
* Impact...At 18.0 feet...water floods a few low roads on right bank 
  of creek.

&&

LAT...LON 3804 8413 3816 8425 3829 8433 3835 8422
      3823 8414 3811 8401             

$$
178 
WGUS83 KLMK 270206
FLSLMK
Flood Statement 
National Weather Service Louisville KY
1006 PM EDT Wed Sep 26 2018

...The Flood Warning is cancelled for the following rivers in 
Kentucky...
 
  Stoner Creek at Paris
 
affecting the following counties in Kentucky...Bourbon.

KYC017-270236-
/O.CAN.KLMK.FL.W.0041.000000T0000Z-180927T1000Z/
/PRSK2.1.ER.180924T0745Z.180925T1015Z.180926T2341Z.NO/
1006 PM EDT Wed Sep 26 2018

The flood warning is cancelled for
  the Stoner Creek at Paris.
* At  9:15 PM Wednesday the stage was 17.7 feet. 
* Flood stage is 18.0 feet.
* Fell below flood stage at  7:41 PM Wednesday.


&&

LAT...LON 3804 8413 3816 8425 3829 8433 3835 8422
      3823 8414 3811 8401             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Sep 23, 11:01 AM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Sep 23, 11:01 AM EDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1101 AM EDT Sun Sep 23 2018

.Forecast Update...
Issued at 1100 AM EDT Sun Sep 23 2018

Rain keeps pouring down. Bluegrass area continues to see a band of
moderate rain. Rain rates on the Kentucky Mesonet range from 1-
2"/hour in the heaviest bands. Hi-res guidance continues to indicate
this showers will end, and latest IR shows drier air coming in
behind this morning wave of enhanced activity. Timing-wise we may
end up going from the current Watch straight to an area wide Flood
Watch for an extended period and skip the interim ESF/Hydrologic
Outlook. Still need to ingest the latest model runs for the period
through Wednesday though.

Issued at 915 AM EDT Sun Sep 23 2018

Ongoing forecast thinking still looks good. Have good low-level
convergence over the Bluegrass right now cause some persistent
moderate rains over the region. This area has the lowest flash flood
guidance and MRMS FLASH guidance just started showing some pixels
reaching that guidance. Once that slug of heavier rainfall heads
east, we likely will be able to drop the Flash Flood Watch, as hi-
res guidance shows much lighter rainfall amounts the rest of the
afternoon. Will replace it with another Hydrologic Outlook in the
near-term, talking about the rains through Wednesday before
reconsidering an extended Flood Watch with the afternoon forecast
package.

&&

.Short Term...(Today and tonight)
Issued at 310 AM EDT Sun Sep 23 2018

Early morning surface analysis reveals a weak area of surface low
pressure across middle Tennessee.  A wavy frontal boundary extends
roughly from eastern TX northeast through northern MS into TN and
then over into North Carolina.  Area radars have shown a slight
decrease in rain showers this morning.  Two main batches were noted
across the region.  The first was located over east-central KY along
our border with WFO JKL and a second area rotating northeast through
portions of north-central KY.  In the near term, we expect the area
of showers over east-central KY to continue to move east into
eastern KY this morning.  The area over north-central KY will
continue to move northeastward along the Ohio River for the
remainder of the night.  Temperatures were generally in the lower
60s across northern KY with mid-upper 60s across southern KY.  We
are not expecting much change in temps for the overnight.

For today, cloudy conditions are expected through much of the day.
The frontal boundary to the south is not expected to move all that
much.  Initial showers this morning are expected to move to the east
and much of the short term high resolution guidance suggests that we
may see more of a break in the precipitation throughout the day. For
now have trended the forecast in this direction with a gradient of
PoP.  Lesser PoP chances will be found across southern IN and
northern KY this afternoon, with the best chances down across
southern and SE KY.  Will continue to let the Flash Flood Watch ride
for this forecast update.  However, if heavy rainfall doesn't
materialize later this morning this watch may be dropped early.
However, additional flood watches will likely be required in
subsequent forecasts (see long term discussion below).  Highs today
will be below normal with highs in the upper 60s to the very low 70s
across southern IN and far northern KY.  Lower 70s look to be mainly
confined to southern KY.

Moving into tonight, cloudy conditions will continue across the
region as we await the next perturbation aloft to push in from the
southeast.  The evening hours probably will start off mostly dry
with some scattered showers pushing through.  As the night wears on,
aforementioned upper level perturbation will lift northward out of
the lower MS Valley.  This feature will be aided by a weak low-level
jet axis which should aid in ascent.  The best chances of rain look
to be along and west of I-65 tonight.  This is where we will have
our highest PoP chances with slightly lesser chances out to the
east.  Lows tonight should range from the lower 60s across southern
IN and northern KY with mid-upper 60s across southern KY.

.Long Term...(Monday through Saturday)
Issued at 340 AM EDT Sun Sep 23 2018

...Long Duration Heavy Rain Event...

There continues to be a strong signal for multiple waves of rainfall
Monday through Wednesday. The period will start out in a warm
advection pattern with a weak sfc low in the ArkLaTex region. The
stalled out frontal boundary moves northward as a warm front on
Monday. This will be accompanied aloft by a shortwave trough
swinging northeast and a SW LLJ response. The corresponding increase
in moisture transport points to a heavier rainfall axis west of I-65
Monday morning, with a wave of showers moving north from western
Tennessee and eventually into southern Indiana. Numerous showers
with scattered thunderstorms are possible, and the rain could be
heavy at times.

It won't rain continuously, but deep SW flow will maintain a strong
moisture feed into the region Monday night and Tuesday. This occurs
between a strengthening ridge of the Southeast US coast and a
deepening trough over the Northern Plains and Upper Midwest. The
deep upper trough swings through the Great Lakes Tue night and
Wednesday as the sfc cold front pushes through central KY and
southern IN. Latest model guidance supports a fropa during the day
on Wednesday, with most widespread convection occurring Tuesday
night through the first half of Wednesday. The diurnal min in
available energy should help suppress the severe weather potential.
Deep layer shear is forecast to increase to around 35 kts. But based
on current conditions and the QPF forecast through Tuesday, think
the main risk Tuesday night and Wednesday morning is flooding.

3 to 5 inches of rainfall is possible through Wednesday evening,
with locally higher amounts in convection. Soils may become
saturated in many areas by Monday. After collaboration with
surrounding offices, will maintain the current headline. However,
strongly suspect we will need to highlight the longer duration
threat for flooding, perhaps in a Flood Watch (depending on near-
term trends).

&&

.Aviation...(12Z TAF Issuance)
Issued at 640 AM EDT Sun Sep 23 2018

In general, poor flying conditions are expected across the region
today with low ceilings, mist, and rain showers affecting the
terminals through the upcoming TAF period.  Widespread band of
showers will continue to move northeastward through the region this
morning affecting mainly KSDF/KLEX.  We should see the coverage of
precipitation diminish as we go through the day, becoming more
scattered in nature.  Winds will remain out of the northeast to east
with speeds less than 10 knots.  Ceilings look to remain IFR
throughout the day.  Tonight, another mid-level wave is forecast to
lift up through the region brining another round of shower activity
to the region.  Low ceilings are expected as well with IFR cigs and
MVFR to occasional IFR visibilities.  Winds will be out of the east
and then shift to the southeast through the overnight hours.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 8 PM EDT this evening for INZ090>092.

KY...Flash Flood Watch until 8 PM EDT this evening for KYZ029>031-
     033>043-045>049-054>057-066-067.

&&

Update...RJS
Short Term...MJ
Long Term....EBW
Aviation.....MJ
Hazardous weather outlook, Sep 23, 8:10 AM EDT, 5 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
810 AM EDT Sun Sep 23 2018

INZ090>092-KYZ029>031-033>043-045>049-054>057-066-067-241215-
Harrison-Floyd-Clark-Bullitt-Jefferson-Oldham-Henry-Shelby-Franklin-
Scott-Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson-
Washington-Mercer-Jessamine-Marion-Boyle-Garrard-Madison-Casey-
Lincoln-
Including the cities of Corydon, New Albany, Jeffersonville,
Shepherdsville, Louisville, La Grange, New Castle, Shelbyville,
Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg,
Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield,
Harrodsburg, Nicholasville, Winchester, Lebanon, Danville,
Lancaster, Richmond, Liberty, and Stanford
810 AM EDT Sun Sep 23 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Rain showers are expected to move across the region today. Heavy
rainfall will be possible in areas of central Kentucky.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Waves of scattered to numerous showers and a few thunderstorms
Monday through Wednesday will produce heavy rainfall. Flooding of
small creeks and streams and low water crossings will be possible
with the most intense rainfall. A few strong storms Tuesday afternoon
into Tuesday night may also produce gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any heavy rainfall totals as well as flooding
today.

INZ076>079-083-084-089-KYZ023>028-032-053-061>065-070>078-081-082-
241215-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Hancock-
Breckinridge-Meade-Ohio-Grayson-Hardin-Trimble-Larue-Butler-Edmonson-
Hart-Green-Taylor-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Lewisport, Hawesville, Hardinsburg, Brandenburg,
Hartford, Leitchfield, Elizabethtown, Bedford, Milton, Hodgenville,
Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville,
Russellville, Bowling Green, Franklin, Providence, Scottsville,
Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
810 AM EDT Sun Sep 23 2018 /710 AM CDT Sun Sep 23 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Rain showers are expected to move across the outlook today.

Scattered to numerous showers are forecast tonight. Localized heavy
rainfall will be possible in some areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Waves of scattered to numerous showers and a few thunderstorms
Monday through Wednesday will produce heavy rainfall. Localized
flooding of small creeks and streams will be possible with the most
intense rainfall. A few strong storms Tuesday afternoon into Tuesday
night may also produce gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any heavy rainfall totals as well as flooding
today.

MJ/EBW/RJS

In the hours before

Local storm report, Sep 23, 11:26 AM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1126 AM EDT SUN SEP 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      SADIEVILLE              38.39N 84.54W
09/23/2018                   SCOTT              KY   AMATEUR RADIO

            FLOODING ON EAGLE BEND DR.

&&

SSC
Local storm report, Sep 23, 11:44 AM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1144 AM EDT SUN SEP 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HEAVY RAIN       4 NNW LEXINGTON         38.10N 84.53W
09/23/2018  M2.00 INCH       FAYETTE            KY   COCORAHS

&&

SSC
Local storm report, Sep 23, 11:49 AM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1149 AM EDT SUN SEP 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 AM     FLASH FLOOD      4 NNE OXFORD            38.31N 84.50W
09/23/2018                   SCOTT              KY   AMATEUR RADIO

            VEHICLE IS ON ITS SIDE AND SUBMERGED
            PARTIALLY UNDER WATER. SEARCH AND RESCUE ARE
            BEING SENT TO INVESTIGATE.

&&

SSC
Local storm report, Sep 23, 12:01 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1201 PM EDT SUN SEP 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     HEAVY RAIN       3 ESE MILLERSBURG       38.28N 84.10W
09/23/2018  M2.47 INCH       NICHOLAS           KY   MESONET

&&

SSC
Local storm report, Sep 23, 12:06 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1206 PM EDT SUN SEP 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      4 NNE OXFORD            38.31N 84.51W
09/23/2018                   SCOTT              KY   BROADCAST MEDIA

            MUDDY FORD ROAD HAS QUICK FLOWING WATER
            COVERING THE ROADWAY BY AT LEAST A COUPLE
            FEET. PICTURES ON SOCIAL MEDIA.

&&

KDW
Local storm report, Sep 23, 12:31 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1231 PM EDT SUN SEP 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     FLOOD            1 WSW CYNTHIANA         38.38N 84.31W
09/23/2018                   HARRISON           KY   EMERGENCY MNGR

            PENDLETON COUNTY EMERGENCY MANAGER REPORTED
            THAT A MEXICAN RESTAURANT IN CYNTHIANA HAD 4
            FEET OF WATER IN IT.

&&

KDW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 7:38 AM EDTAreal Flood AdvisoryLMKJefferson, Oldham, Shelby112 min
Sep 23, 7:56 AM EDTAreal Flood AdvisoryLMKBourbon, Franklin, Harrison, Scott, Shelby, Woodford3 hr
Sep 23, 9:10 AM EDTFlash Flood WarningLMKFranklin, Harrison, Scott3 hr
Sep 23, 9:27 AM EDTAreal Flood AdvisoryLMKNicholas3 hr
Sep 23, 9:54 AM EDTAreal Flood AdvisoryLMKAnderson, Fayette, Franklin, Scott, Woodford3 hr
Sep 23, 10:07 AM EDTFlash Flood WarningLMKBourbon, Nicholas3 hr
Sep 23, 11:16 AM EDTFlash Flood WarningLMKBourbon, Fayette, Scott, Woodford119 min
Sep 23, 12:03 PM EDTAreal Flood WarningLMKFranklin, Harrison, Scott6 hr
Sep 23, 12:54 PM EDTAreal Flood WarningLMKBourbon, Fayette, Nicholas, Scott, Woodford6 hr
Sep 23, 1:12 PM EDTRiver Flood WarningLMKFranklin63 hr
Sep 23, 3:23 PM EDTFlash Flood WatchLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more65 hr
Sep 23, 5:31 PM EDTAreal Flood WarningLMKBourbon, Franklin, Harrison, Scott6 hr

Nearby

River Flood Warnings in Kentucky, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.